Professor of Business Statistics and Accounting and Professor of Statistics, New York University.
A NOTE ON THE INCLUSION OF EARNINGS RISK IN MEASURES OF RETURN: A REPLY
Article first published online: 30 APR 2012
1977 The American Finance Association
The Journal of Finance
Volume 32, Issue 4, page 1367, September 1977
How to Cite
Brief, R. P. and Owen, J. (1977), A NOTE ON THE INCLUSION OF EARNINGS RISK IN MEASURES OF RETURN: A REPLY. The Journal of Finance, 32: 1367. doi: 10.1111/j.1540-6261.1977.tb03339.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!